# SDR UPS97824445

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION ON LONGERON 31 RT, FS 35 BEHIND ATTACH CLIP ON FRAME.  REMOVED ATTACH CLIP, REMOVED CORROSION FROM FRAME IAW DC8 SRM 51-1-8, FABRICATED NEW ATTACH CLIPS, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-20D, 53-2-0.
